Skip to Main Content
Skip Nav Destination

A New Method for Computing Axisymmetric Buckling of Spherical Caps

J. Appl. Mech. Mar 1971, 38(1): 179-184 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Kai-yuan Yeh
  • Wei-ping Song
  • F. P. J. Rimrott
AIAA Journal. January 1992, 30(9)
  • Gaylen A. Thurston
  • Frank A. Brogan
  • Peter Stehlin
AIAA Journal. January 1986, 24(6)
Close Modal

or Create an Account

Close Modal
Close Modal